Kumar, R, Vohra, R, Gorla, M.G. (1396). Variational Principle and Plane Wave Propagation in Thermoelastic Medium with Double Porosity Under Lord-Shulman Theory. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 9(2), 423-433.
R Kumar; R Vohra; M.G Gorla. "Variational Principle and Plane Wave Propagation in Thermoelastic Medium with Double Porosity Under Lord-Shulman Theory". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 9, 2, 1396, 423-433.
Kumar, R, Vohra, R, Gorla, M.G. (1396). 'Variational Principle and Plane Wave Propagation in Thermoelastic Medium with Double Porosity Under Lord-Shulman Theory', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 9(2), pp. 423-433.
Kumar, R, Vohra, R, Gorla, M.G. Variational Principle and Plane Wave Propagation in Thermoelastic Medium with Double Porosity Under Lord-Shulman Theory. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 9(2): 423-433.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.